# SDR IO5R080905

- Difficulty date: September 3, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 286 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0177
- Condition: Defective
- Location: Fenestron
- Part time: 247 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO LEAKING EXCESSIVE OUT PITCH CONTROL SHAFT REMOVED AND REPLACED
